# SDR 97ZZZX4662

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14835
- Make and model: Lkheed SP2HJOHNSON
- Aircraft serial: 148358
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Casting
- Part number: 513485
- Condition: Cracked
- Location: Engine Pylon
- Component: 51859410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING PRE-FLIGHT, CREW NOTICED MORE MOVEMENT IN THE RIGHT (NR 2) JET THAN THE LEFT.   FURTHER INVESTIGATION BY MAINTENANCE REVEALED A CRACK EXTENDING HORIZONTALLY THROUGH THE P/N 513485 FORWARD JET PYLON MOUNT CASTING.
